wrecks in the past. I was prescribed darvocet since 2001 which worked great but since it was taken off the market,I have tried one naproxen (500 mg) in the a.m., two tramadol mid-day (50 mg) and if needed, I take Hydrocodone Bitartrate and Ibuprofen as I was told it would not affect my liver as much. Now I have sharp pains in my abdomen and severe gas, mood swings, lethargic and now elevated liver enzymes. Can anyone share any experience here?
25 Feb 2011
First, the naproxen, an anti inflammatory, and the two pain killers will cause constipation, gas and stomach pain. The pain killer, tramadol, is probably the one causing the mood swings and lethargy. The elevated liver enzymes are probably from the tramadol too, but I am not a doctor so don't take my word.
Do not take more than 37.5 mgs hydrocodone bitartrate with the ibuprofen.
Maybe you could talk to your doctor about a different pain killer that is longer acting so you wouldn't have to take two different ones. This may be an issue because of the elevated liver enzymes, but I would discuss with the doctor.
Has the doctor determined the cause of your pain? Is it arthritis in the joints because of trauma from auto wrecks? You may benefit from a medicine like Celebrex which is an anti inflammatory like the naproxen but is longer acting and one a day in the morning may give you relief all day. I take this medication for my osteoarthritis and it works very well.
Just my thoughts, hope this helps some,
26 Feb 2011
Hey ya -
That was quick - Naproxin can eat holes in your stomach, and Ibuprophan (sp) is in the same family. You should call your doc (that's what I would do) NOW and tell him/her of your reaction, and ask for something that won't eat your stomach lining. And, if you feel increased anxiety, it is the Tramadol. And, just to kick you when you are down - I beleive an FDA notice went out concerning the Hydrocodone Bitartrate... cannopt remember what it was about... unless I am just getting confused.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was wondering should I take the ibuprofen and valium in the morning and then take the tramadol and valium at night for the pain or should i take ...
I have severe knee pain, lower back pain, ankle pain, and also I have been dealing with wrist and finger joint pain. I then consulted a physician, ...
The version of Tramadol that I'm using is Ultram. I've been having some low back pain from having spine surgery years back and occasionally ...
Ibuprofen - Adverse effects of Advil? I have been having a lot of joint problems lately (knees, hip)